Journal of Siberian Federal University. Mathematics & Physics / On Multipliers of Holomorphic Fp,q α Type Spaces on the Unit Polydisc

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics: 2012, Vol. 5, Issue 4
Authors
Shamoyan, Romi F.; Arsenovi c, Miloˇs
Contact information
Shamoyan, Romi F. : Bryansk University , av. 50 October, 7, 241035, Bryansk, Russia , e-mail: ; Arsenovi c, Miloˇs : Faculty of Mathematics, University of Belgrade , Studentski Trg., 16, 11000 Belgrade, Serbia , e-mail:
Keywords
multipliers; polydisc; analytic functions; analytic Lizorkin-Triebel spaces
Abstract

We describe certain new spaces of coefficient multipliers of analytic Lizorkin-Triebel Fp,q type spaces in the unit polydisc with some restriction on parameters. This extends some previously known assertions on coefficient multipliers in classical Bergman Ap spaces in the unit disk.

Pages
471-479
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/3106